MAUDE Adverse Event Report: BIOSENSE WEBSTER INC QDOT MICRO¿ CATHETER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

BIOSENSE WEBSTER INC QDOT MICRO¿ CATHETER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Catalog Number D139501
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 08/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
After an atrial fibrillation ablation with a qdot catheter, the patient left the ep (electrophysiology) room and experienced pericardial effusion treated with drainage and issue was resolved.After conducting an ablation, the patient left the room, and a pericardial effusion/cardiac tamponade was confirmed.Although the patient's condition was stable, drainage was performed, and the issue was showing signs of improvement/resolved.The physician's judgment on health hazard was non-serious (moderate/minor).No extended hospitalization noted.The physician's opinions on the relationship between the event and the product was that it was unknown whether carto 3 system and the products were involved in this adverse event.The cf (contact force) monitoring methods were dashboard, vector, and visitag.The visitag coloring settings was tag index, and the visitag additional filters used was fot (force over time).No abnormalities observed prior/during use of the products.Septal puncture was performed with rf (radiofrequency) needle.An ngen generator was used.The outcome of the adverse event was improved.The transseptal puncture was performed with rf (radiofrequency) needle.Prior to noting the pe/ct (pericardial effusion / cardiac tamponade) ablation was performed.No evidence of steam pop.The event occurred after the procedure was completed.The patient did not require cardiac surgery.The correct catheter settings were selected on the generator, and the ngen generator automatically selected correct catheter settings.No issues with flow rate change at the start of ablation, and ngen generator automatically controls appropriate irrigation flow according to the temperature.No error messages observed on biosense webster equipment during the procedure.
 
Additional Manufacturer Narrative
An analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation was performed for the finished device number lot 31578302l and no internal action related to the complaint was found during the review.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc.Or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
Additional information was received which indicated that transseptal puncture was performed with a radiofrequency (rf) needle.Therefore, the concomitant product section was updated.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
QDOT MICRO¿ CATHETER
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key23103047
Report Number2029046-2025-03227
Device Sequence Number18079859
Product Code OAE
UDI-Device Identifier10846835016710
UDI-Public(01)10846835016710(11)250214(17)280213(10)31578302L
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P210027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberD139501
Device Lot Number31578302L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2025
Supplement Date Received by Manufacturer09/24/2025
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8.5F SHEATH, VIZ SMCURVE,SHORT.; 8.5F SHEATH, VIZ SMCURVE,SHORT.; CARTO 3 SYSTEM.; CARTO 3 SYSTEM.; NGEN GENERATOR.; NGEN GENERATOR.; OCTA,LNG,48P,3-3-3-3-3,D-CURVE.; OCTA,LNG,48P,3-3-3-3-3,D-CURVE.; RADIOFREQUENCY NEEDLE.; SOUNDSTAR ECO SMS 8F CATHETER.; SOUNDSTAR ECO SMS 8F CATHETER.
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexUnknown